# SDR UALA2011122107014

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 71,097 hours, 26,940 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  DARK FLUID DRIPPING 1 DROP EVERY 10 SECONDS FROM LEFT ENGINE.  SAMC TEXT: REF AMM 71-71-00 (601) FOR ENGINE DRAINS LEAK RATE LIMITS, IDENTIFY LEAKY COMPONENT, NOTIFY OPBLM TOMC-EMC WITH FINDINGS.  OPBLM EMC 20DEC11.  CREW ACCOMPLISHED LEFT ENGINE IDLE RUN, MAINT ENG RUN BY FLT CREW CHECK LIST COMPLETED WITH CREW, MAINT & NOC DIRECTOR, LCL MAINT REPORTS EVIDENCE OF OIL WETNESS AT DE-OILER BREATHER OUTLET, OIL CONSUMPTION IS NORMAL, WITHIN LIMITS OF AMM79-00-95 PARA 6E & 6F ON PAGE 203-204.  NO LEAKS NOTED AT IDLE RUN, LCL MAINT, OPBLM TOMC-EMC 20DEC1 1.
